IJPAM: Volume 91, No. 1 (2014)
TO APPROXIMATE THE YULE DISTRIBUTION
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. An improved geometric distribution with parameter is derived to approximate the Yule distribution with parameter , where . The improved approximation is more accurate than the geometric approximation when is sufficiently large.
Received: November 22, 2013
AMS Subject Classification: 62E17, 60F05
Key Words and Phrases: geometric approximation, geometric probability function, Yule probability function
Download paper from here.
DOI: 10.12732/ijpam.v91i1.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395